# SDR BTH2001F00002

- Difficulty date: November 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N75387
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680298
- Engine: Lyc TIO540*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6676101
- Condition: Fretted
- Location: Wing
- Part time: 15,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 100 HOUR INSPECTION NOTED MOVEMENT OF WING AT FORWARD WING ATTACH FITTING WHEN WING WAS PUSHED FROM BOTTOM OR TOP.
